Show simple item record

dc.contributor.authorSarabia Alegría, José María 
dc.contributor.authorJordá, Vanesa 
dc.contributor.authorTrueba Salas, Carmen 
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2016-11-24T13:25:21Z
dc.date.available2016-11-24T13:25:21Z
dc.date.issued2017
dc.identifier.issn0361-0926
dc.identifier.issn1532-415X
dc.identifier.otherECO2010-15455es_ES
dc.identifier.urihttp://hdl.handle.net/10902/9703
dc.description.abstractIn this paper, the class of Lamé Lorenz curves is studied. This family has the advantage of modeling inequality with a single parameter. The family has a double motivation: it can be obtain from an economic model and from simple transformations of classical Lorenz curves. The underlying cumulative distribution functions have a simple closed form, and correspond to the Singh-Maddala and Dagum distributions, which are well known in the economic literature. The Lorenz order is studied and several inequality and polarization measures are obtained, including Gini, Donaldson-Weymark-Kakwani, Pietra and Wolfson indices. Some extensions of the Lamé family are obtained. Fitting and estimation methods under two different data configuration are proposed. Empirical applications with real data are given. Finally, some relationships with other curves are included.es_ES
dc.description.sponsorshipThe authors thank to Ministerio de Econom a y Competitividad, project ECO2010-15455, for partial support. The second author thanks to the Ministerio de Educaci on (FPU AP-2010-4907) for partial support. We are grateful for the constructive suggestions provided by the reviewers, which improved the paper.es_ES
dc.format.extent26 p.es_ES
dc.language.isoenges_ES
dc.publisherTaylor and Francis Ltd.es_ES
dc.rights© Taylor & Francis. "This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Statistics. Theory and Methods on 2017, 46 (11) available online: http://wwww.tandfonline.com/10.1080/03610926.2013.775306."es_ES
dc.sourceCommunications in Statistics. Theory and Methods, Theory and Methods on 2017, 46 (11), 5311-5326es_ES
dc.subject.otherLorenz curveses_ES
dc.subject.otherGinies_ES
dc.subject.otherDonaldson-Weymark-Kakwanes_ES
dc.subject.otherPietra and Wolfson indiceses_ES
dc.subject.otherLimited informationes_ES
dc.titleThe Lamé Class of Lorenz Curves.es_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttp://dx.doi.org/10.1080/03610926.2013.775306es_ES
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1080/03610926.2013.775306
dc.type.versionacceptedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record